# SDR FDEA201007222640

- Difficulty date: July 22, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA3064
- Condition: Misrepaired
- Location: Bs 919 L51l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FWD CARGO FRAME STA 919, L-51L TO L-51R.  EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM.  REMOVED AND AND NEW REPAIR ACCOMPLISHED PER SRM 53-00-01 FIG 8   VOL I REV 96 EO 8-5100-7-5001 A7 PT2,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
